Uniqueness of difference-differential polynomials of meromorphic functions

  • R. S. Dyavanal
  • M. M. Mathai


UDC 517.9
We investigate the problems of uniqueness of difference-differential polynomials of finite-order meromorphic functions sharing a small function ignoring multiplicity and obtain some results that extend the results of K. Liu, X. L. Liu, and T. B. Cao.
How to Cite
Dyavanal, R. S., and M. M. Mathai. “Uniqueness of Difference-Differential Polynomials of meromorphic functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 7, July 2019, pp. 906-14, http://umj.imath.kiev.ua/index.php/umj/article/view/1484.
Research articles